# SDR ASAA2019011727859

- Difficulty date: January 17, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 20,912 hours, 6,898 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 676000148686
- Condition: Failed
- Location: Lt Ram Air
- Part time: 239 hours, 73 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED AT CRUISE FL 360. RESET NORMALLY AS PER QRH. GROUNDED - YES. REPLACED THE LEFT RAM AIR DOOR ACTUATOR PER AMM 21-51-21. OPS CK NORMAL.
